# SDR A6WA201306181016

- Difficulty date: June 10, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 22,897 hours, 22,173 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Dented
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON OUTER SKIN OF LT UPPER TRANS COWL ON OTBD END.  BLENDED SMOOTH IAW REO 601R-78-33-4018.
